# SDR MALA040798

- Difficulty date: October 30, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N521XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2346
- Aircraft time: 11,981 hours, 11,972 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Support
- Condition: Cracked
- Location: Seat Back
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, MAINTENANCE FOUND PAX SEAT BACK SUPPORTS CRACKED ON SEATS 6B, 7B, 8B, 11A, B, 14A, B, 9F, 10F, 12F & 13A.  MAINTENANCE REPLACED AFFECTED SEATS, REPAIRED IAW EO A25039, OR REPLACED WITH SERVICABLE.  AIRCRAFT WAS RETURNED TO SERVICE 11/08/04.
